CSN Login
Members Online: 6

You are here

CSN Outage 7/29/21

CSN will be down briefly for maintenance 7/29/2021, starting at 10pm EST. We apologize for the inconvenience. 

Lowered dose

Anonymous user (not verified)

I'll be brief, because the web site keeps logging me out.  Getting #3 infusion today at full strength, but nurse is suggesting to lower dose due to extreme side effects on nerves which can be permanent,  she said the chemo will still be maximized for cancer, but now the excess is going to side effects.  Thoughts?

EZLiving66's picture
EZLiving66
Posts: 1475
Joined: Oct 2015

I wish my doctor had offered this for my fourth chemo.  I'm afraid that the numbness in my fingers and toes will be permanent along with the burning feeling in my feet.  My left hip also continues to bother me and I've read that chemo can trigger arthritis - I sure hope not!!!  At least you're being offered some alternatives to the side effects of chemo.  I would go along with your nurse's recommendation.  Best of luck!!!

Love, Eldri

Subscribe to Comments for "Lowered dose"